MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information regarding this event is expected, our investigation is complete.This report will be updated should additional information be provided.
 
Event or Problem Description
It was reported that there was an inquiry into the battery longevity of this pacemaker.Review of the device data confirmed there have been intermittent increases in power consumption that are a result of high rate atrial sensing associated with atrial tachycardia events.The pacemaker is operating normally and remains in service.No adverse patient effects were reported.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10707926
Report Number2124215-2020-21210
Device Sequence Number19744098
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/16/2017
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number708229
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date10/20/2020
Patient Sequence Number1
Patient Age82 YR